# SDR ASMF202110019

- Difficulty date: September 9, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 33,231 hours, 14,372 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB052144
- Condition: Leaking
- Location: Right
- Part time: 20,858 hours, 8,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION ON RIGHT ENGINE VENTS AND DRAINS, DETECTING LEAK FUEL ON HEATER SERVO FUEL; SO THE HEATER SERVO FUEL WAS REPLACED IAW AMM 73-11-07-400/000-801-F00 AND RIGHT ENGINE WAS RUN IAW MM 71-00-00, TEST 3A, TESTED CORRECT.
